# SDR 2003F00181

- Difficulty date: September 1, 2002
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED THE EMERGENCY FLOOR LIGHTS INOPERATIVE FROM ROW 5 TO 9.  MAINTENANCE WAS CALLED.  MAINTENANCE SECURED THE CONNECTOR AT ROW 5.  OP CHECKS GOOD. (M)
